Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Was on Amlodepine and Metoprolol. Why are my legs heavy with pain? Why do my eyes burn? Why rashes?

I was on Amlodepine 5 mg and Metoprolol 50 mg once a day for about 5 years. Due to heaviness in and plain in my legs I was shifted to Telmisartau 40 mg twice a day and Metoprolol 50 mg once a day. Condition of my legs improved considerably. I feel burning of my eyes and develop skin rashes all over my body, which I feel is due to Metoprolol. Please suggest how can I stop taking Metoprolol. I have reduced the dosage of 25 mg once a day and I feel heaviness in the chest . Please suggest
Asked On : Mon, 1 Oct 2012
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
as you mentioned having problem with metoprolol please consult a physician to change new drug do not decrease dosage with your own.
for burning in eyes you can start tear substitutes which will relieve your burning and dry eyes
consult a physician
take care
Answered: Wed, 21 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor